Items where Author is "Beshaj, Lubjana"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Beshaj, Lubjana and Thompson, Fred (2014) Equations for superelliptic curves over their minimal field of definition. Albanian J. Math., 8 (1). pp. 3-8.

Beshaj, Lubjana and Hoxha, Valmira and Shaska, Tony (2011) On superelliptic curves of level n and their quotients, I. Albanian J. Math., 5 (3). pp. 115-137.

Beshaj, Lubjana (2010) Singular locus on the space of genus 2 curves with decomposable Jacobians. Albanian J. Math., 4 (4). pp. 147-160.

This list was generated on Sat Dec 16 14:46:59 2017 UTC.